# SDR U2RA201706110001

- Difficulty date: January 28, 2017
- Submitted: June 11, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7110 · Engine Cowling System
- Part: Longeron
- Part number: 2242310
- Condition: Damaged
- Location: Nr 4 Cowling
- Part time: 89,251 hours, 13,055 cycles
- Component: Core Cowl, Rohr
- Component part number: 224M4761501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT D CHECK INSPECTION FOUND NUMBER 4 ENGINE INBOARD CORE COWL RIVET PULLED THROUGH LOWER EDGE. REMOVED AND REPLACED LOWER AFT SECTION AND DAMAGED FASTENERS IN ACCORDANCE WITH ENGINEERING DISPOSITION EO MAS-J217-N919CA-008 REV IR AND SRM 51-40-02.
